Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Scholz-Brauer problem in addition chains


Author: W. R. Utz
Journal: Proc. Amer. Math. Soc. 4 (1953), 462-463
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054618-X
MathSciNet review: 0054618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. T. Brauer, On addition chains, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 736-739. MR 0000245 (1:40a)
  • [2] A. Scholz, Jber. Deutschen Math. Verein. vol. 47 (1937) p. 41.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054618-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society